# SDR EHA2008F00000

- Difficulty date: June 24, 2008
- Submitted: July 10, 2008
- Operation: Air carrier
- Aircraft: N405PC
- Make and model: Lear 35A
- Aircraft serial: 35A651
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Pressure Valve
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PRESSURIZATION ACTIVATED.  T/S FOUND LT EMERGENCY PRESSURE VALVE STUCK IN EMERGENCY.  SUSPECT BURNED SOLENOID.  (K)
